# SDR UHLA2013122200693

- Difficulty date: December 22, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000084
- Aircraft time: 20,305 hours, 12,963 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Smoke Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"CARGO FWD SMOKE" EICAS WARNING ILLUMINATED IN FLIGHT AT FL 350.  CARGO FIRE BOTTLES WERE DISCHARGED. EMERGENCY WAS DECLARED, DIVERTED.  INSPECTED FWD AND AFT CARGO BINS, NO EVIDENCE OF SMOKE NOTED.  FOUND SAFE FOR FERRY FLIGHT, FERRIED.  R & R GEN I/O CARD, NR 1, MAU 1, SLOT 11/12 IAW AMM 31-41-06.  R & R ALL 3 FWD CARGO SMOKE DETECTORS IAW AMM 26-15-01.  R & R BOTH CARGO FIRE BOTTLES IAW AMM 31-47-07.  NO FAULTS PRESENT.
